# SDR REXA201100148

- Difficulty date: February 8, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 15,723 hours, 13,434 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: M3902957357
- Condition: Damaged
- Location: Anti-Ice Sys
- Part time: 15,723 hours, 13,434 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THAT UPON APPROACH AT 30 FT THE RT WING DROPPED SEVERELY.  UPON POST FLIGHT ENTIRE RT WING EXCEPT THE LAST 7 FEET WAS COVERED IN A 1/4 TO HALF INCH OF ICE.  ALL INDICATIONS WERE GREEN ON APPROACH.  MAINTENANCE REMOVED AND REPLACED THE CONTROL SENSOR, THE ANTI-ICE CONTROLLER, AND THE ANTI-ICE SOV IAW THE AMM.  THE SYSTEM HAS BEEN INDICATING PROPERLY SINCE.  REPLACED PIN HH ON CONNECTOR P226.
